Title
TMD PDF's: gauge invariance, RG properties and Wilson lines TMD PDF's: gauge invariance, RG properties and Wilson lines
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
New York ,
Subject
Physics
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Volume/pages
1105(2009) , p. 327-330
ISSN
0094-243X
ISI
000265602100070
Carrier
E
Target language
English (eng)
Abstract
The UV divergences associated with transverse-momentum dependent (TMD) parton distribution functions (PDF) are calculated together with the ensuing one-loop anomalous dimensions in the light-cone gauge. Time-reversal-odd effects in the anomalous dimensions are observed and the role of Glauber gluons is discussed. A generalized renormalization procedure of TMD PDFs is proposed, relying upon the renormalization of contour-dependent operators with obstructions.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000265602100070&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000265602100070&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000265602100070&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848